MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01254
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, on (b)(6) 2020 patient felt a cracking in the left hip joint which resulted in a way giving of the left leg.Initial xray showed a modular neck fracture.First introduction took place in (b)(6).Patient could not undergo surgery in (b)(6), so patient was introduced in domo.Bfarm case number: (b)(6).Additional information received on 10/14/2020 from (b)(6) : adding explant date.
 
Additional Manufacturer Narrative
Device manufacturers only 3.Device evaluated by manufacturer?: updated to yes 6.Adverse event problem (refer to coding manual) type of investigation: codes updated.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10804991
Report Number3010536692-2020-00690
Device Sequence Number3204909
Product Code LWJ
UDI-Device IdentifierM684PHA012541
UDI-PublicM684PHA012541
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01254
Device Catalogue NumberPHA01254
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2020
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date05/21/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2941-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR